# SDR C2XA01CL148

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE  FLT 4377  THE CREW REPORTED LANDING GEAR WARNING HORN AND RED GEAR HANDLE LIGHT ON WITH LANDING GEAR IN UP POSITION.  MAINTENANCE CLEANED FLAP POSITION SWITCHES.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RELEASED FOR SERVICE.
